Research ArticleOpen accessIn the keywordsOn the Probability Density Function of the Test Statistic for One Nonlinear GLR Detector Arising from fMRIFangyuan NanJournal of Mathematics and Statistics, Vol. 3, Issue 2 · 30 Jun 2007 · 7,106 accessesView PDFCite
6 results for “asymptotic expansion”
Set a search alertResearch ArticleOpen accessIn the keywordsAsymptotic Properties of Local Sampling on ManifoldYury Aleksandrovich YanovichJournal of Mathematics and Statistics, Vol. 12, Issue 3 · 26 Aug 2016 · 7,698 accessesView PDFCite
Research ArticleOpen accessIn the abstractSEQUENTIAL ESTIMATION OF THE SQUARE OF THE RAYLEIGH PARAMETERMohamed TahirJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 19 Jun 2014 · 6,439 accessesView PDFCite
Research ArticleOpen accessIn the abstractREFLECTION OF A WEAK DISCONTINUITY OF THE AXIS AND THE PLANE OF SYMMETRYBulat Pavel ViktorovichAmerican Journal of Applied Sciences, Vol. 11, Issue 6 · 17 Apr 2014 · 6,529 accessesView PDFCite
Research ArticleOpen accessIn the abstractApproximate Solutions of a Higher Order MHD Flow of a Uniformly Stretched Vertical Permeable Surface in the Presence of Heat Generation/Absorption which Resulted from a Quadratic ReactionO. K. KorikoJournal of Mathematics and Statistics, Vol. 6, Issue 2 · 30 Jun 2010 · 7,445 accessesView PDFCite
Research ArticleOpen accessIn the abstractPower Series Solution for a Two-step Reactive-diffusive Equation with Variable Pre-exponential FactorE.A. Adebile, O.K. Koriko, U.S. IdiongJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 6,851 accessesView PDFCite